# SDR 08FDEA00435

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD T/E FLAP, LWR SURFACE OUTBD END, LIGHT SURFACE CORROSION   REPAIRED RT OUTBOARD T/E FLAP LOWER SURFACE REF SRM 51-40-20 PAR 7, 8, 14, 15, 18, 20-22 AND APPLIED EXTERIOR PROTECTIVE PAINT FINISH REF MM 51-20-151-7, THIS IS CLASSIFIED AS A MINOR REPAIR.
